# SDR 97UAL900231

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: DP25DB
- Condition: Failed
- Location: Batt Charge Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, EXPERIENCED MAIN BATT FAILURE STATUS MESSAGE.  DIVERTED TO NEWARK.  *S/D*  GROUND SERVICE SELECT RELAY FAILED.  THIS CAUSED BOTH THE APU AND MAIN BATTERY CHARGER TO FAIL RESULTING IN BATTERY DISCHARGE.  RELAY WAS REPLACED.
